# SDR 95FDEA01896

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 783
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 7-5310-7-3367A1 PT9, FOUND FIVE EXISTING HOLES IN 783 FRAME WHEN DRILLED IN NEW REPAIR WOULD FALL OUT IN RADIUS OF REPAIR ON 783 FRAME RT WL 200 TO 201, 207 AND 214 TO 216.  INSTALLED FASTENERS IAW FEDEX EA 7-5310-26784.
